Keyword Search:


Bookmark and Share

On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes

Ahmedov, Anvarjon A. and Rasedee, Ahmad Fadly Nurullah and Rakhimov, Abdumalik (2013) On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes. Journal of Physics: Conference Series, 435 . art. no. 012016. pp. 1-9. ISSN 1742-6588

[img] PDF (Abstract)
82Kb

Official URL: http://iopscience.iop.org/1742-6596/435/1/012016

Abstract

In this work we investigate the localization principle of the Fourier-Laplace series of the distribution. Here we prove the sufficient conditions of the localization of the Riesz means of the spectral expansions of the Laplace-Beltrami operator on the unit sphere.

Item Type:Article
Keyword:Fourier-Laplace series; Laplace-Beltrami operator
Faculty or Institute:Faculty of Engineering
Institute for Mathematical Research
Publisher:IOP Publishing
DOI Number:10.1088/1742-6596/435/1/012016
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1088/1742-6596/435/1/012016
ID Code:28846
Deposited By: Nabilah Mustapa
Deposited On:13 Mar 2015 09:23
Last Modified:17 Sep 2015 15:20

Repository Staff Only: Edit item detail